Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Cervical pain, diagnosed as infection. Taking metronidazole, swollen labia, soreness. Due to copper coil?

Hi there, I have a copper coil fitted, for over two years now. And recently experienced an excruciating pain in my cervix . My doctor, who gave me no internal examination diagnosed me with an infection . No specifics. I was prescribed metronidazole and amoxicillin . Now I am one day from completing the course of medication and my left labia is swollen and sore to the touch and when I move. No other unusual symptoms
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

The persons with intrauterine devices are more prone for pelvic inflammatory disease.
According to your description there is possibility of labial infection along with PID.
Itch-scratch-infection cycle can lead to labial infection.
So you continue the tablets given by your doctor possibly they will work for labial infection also.
If the swelling increases or persists even after taking the medicines better to consult gynecologist once.
Take care
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor